| Model Number |
TKL FBRTK SPDBRG IMP SYS W/ BC SWVLK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 3/5/2025, it was reported by a sales representative via email that the eyelet of a self-punching swivelock from an ar-2600fsb-2 knotless fibertak speedbridge implant system broke during insertion.Another anchor was opened to complete the case.This was discovered during a procedure on (b)(6) 2025.The patient was not affected.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
Additional information received on 3/18/2025: this was discovered during an rcr procedure.All the broken fragments were retrieved.The case was completed using another ar-2600fsb-2 knotless fibertak speedbridge implant system and an ar-2324kbcsp 4.75 mm biocomposite knotless swivelock.The case was delayed two to three minutes without additional anesthesia.
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed per the picture attached, which shows that the eyelet was broken/bent from the distal end of the shaft.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.